# SDR FDEA201310152510

- Difficulty date: October 15, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 95,963 hours, 37,285 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: AUB7019504
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR CAP INBD LANDING IS CORRODED.  CLEANED CORRISION AND BLENDED LANDING PER SRM 51-21-01 VOL II AND EA 8-5450-T0303216.
